Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

History of thyroid. Blood test normal. Taking thyronorm 125. what should be done?

I am a thyroid patient for last 15 years. The blood test report of last January,2012, it was slightly high for TSH , but T3,T4 was normal. Now, I have made a test again yesterday, and the report came that TSH become too low that means it is now below normal i.e. 0.37. I am taking the medicine thyronorm 125 per day, now the question is what to do now?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,
welcome to HCM.
the repeat test shows a reduced TSH , indicating treatment with thyronorm.
you should now consult your doctor trating you and reduce the dose of thyronorm and retest after few months.
be guided by your doctor/.
take care and keep me posted on your progress.
Good luck !
if satisfied, pl. spare a moment to rate your experience here
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor